# SDR AU960043

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 95-B55
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Out Of Balance
- Location: Wing Ail Rt
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) FOLLOWING REPAINTING WHEN THE CONTROLS WERE CHECKED FOR BALANCE  IT WAS FOUND THAT THE RH AILERON WAS 0.5 INLBS NOSE HEAVY AND THELH AILERON WAS 8 INLBS TRAILING EDGE HEAVY - CHECKS ON AN AILERON FROM ANOTHER AIRCRAFT FOUND THAT IT WAS ALSO OUT OF BALANCE -FOLLOWING INVESTIGATION IT IS SUSPECTED THAT THE AILERONS HAVE BEEN THAT WAY SINCE MANUFACTURE AND THAT IT IS THE MAINTENANCE MANUAL AILERON BALANCE PARAMETERS THAT HAVE CHANGED
